# SDR AALA202403016704

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 29,861 hours, 12,066 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M22862
- Condition: Inoperative
- Location: L4 Door
- Part time: 7,059 hours, 3,125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L4 SLIDE CAME LOOSE FROM BACKING. RECEIVED NEW SERVICEABLE SLIDE.
